Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just started taking insulin shots for my diabetes.

I have noticed that I am really really tired now. When I take my shots I get really tired and fall asleep. Is this normal?

Answer Question
 
Babylove76

Asked by Babylove76 at 11:37 PM on Nov. 22, 2010 in Health

Level 21 (10,227 Credits)
Answers (5)
  • Usually that is a symptom of Hyperinsulinemia, meaning your BS is too high. Did you talk to your Dr. about it. Maybe he needs to adjust your dosage, or maybe it's something your body has to get used to. Hopefully someone else on here will be able to tell you more...
    m-avi

    Answer by m-avi at 11:41 PM on Nov. 22, 2010

  • They started me on 20mcg and plan to move me up as much as 60. I had blood sugar numbers as high as 500 and now with the insulin added they are 200-300. Not good but better. I just can't fathom 60mcg if 20 is knocking me out!
    Babylove76

    Comment by Babylove76 (original poster) at 11:43 PM on Nov. 22, 2010

  • I would call your doctor right away tomorrow. That's not a good sign!
    Musicmom80

    Answer by Musicmom80 at 11:48 PM on Nov. 22, 2010

  • Any idea what it would be? I have been on this insulin b4 when I was pregnant and had gestational diabetes....but I don't remember being so tired! The fatigue I have normally is bad enough but after I take my shots it's crazy - I HAVE to sleep within 15-20 mins or I drop like flies!
    Babylove76

    Comment by Babylove76 (original poster) at 11:54 PM on Nov. 22, 2010

  • Talk to your doctor because that shouldn't be happening... I think you need to get your dosage adjusted...
    momof2redhedz

    Answer by momof2redhedz at 4:34 PM on Nov. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN